# SDR CA970421016

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65448618
- Condition: Failed
- Location: Rudder
- Component: Boeing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER PCU FAILED STEP 4A OF W/C 6026, AD 94-01-07 PCU FAILED TO CENTRE RUDDER ASSEMBLY WHEN JUMPERS REMOVED FROM PINS OF YAW DAMPER COUPLER, REPLACED.
